Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 111, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 23, 2008, 1:39 AM EDT for 5 counties in Pennsylvania. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 23, 2008, 1:39 AM EDT (05:39 UTC)
- Expired
- Jul 23, 2008, 2:45 AM EDT
- In force
- 66 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Adams County, PA, Cumberland County, PA, Franklin County, PA, Lancaster County, PA, York County, PA
The radar
The Sterling radar (KLWX), 119 km from the middle of the area, began a volume at 05:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 5.7 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 934 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1560 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 10:19 PM EDT, 3 hours 20 minutes earlier.
Area forecast discussion, Jul 22, 10:19 PM EDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1019 PM EDT TUE JUL 22 2008 .SYNOPSIS... A SHARPENING UPPER TROUGH WILL FINALLY PUSH A SLOW MOVING FRONTAL BOUNDARY OVER THE GREAT LAKES INTO WESTERN PENNSYLVANIA TONIGHT. THE FRONT WILL STALL OUT OVER THE EASTERN PART OF THE STATE WEDNESDAY. HIGH PRESSURE WILL BUILD INTO THE REGION FOR THURSDAY AND FRIDAY. ANOTHER COLD FRONT WILL APPROACH THE REGION THIS WEEKEND. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... LARGE SCALE FORCING ASSOCIATED WITH DIGGING GRT LKS TROF WILL OVERSPREAD CENTRAL PA OVERNIGHT...LIKELY RESULTING IN A REVERSAL OF THE NORMAL DIURNAL CONVECTIVE TREND. 21Z SREF DATA SUPPORTS AN INCREASING CHC OF SHWRS/TSTMS OVERNIGHT WITH LIKELY POPS MOST OF THE AREA BY DAWN. HOWEVER...ANY THREAT OF SVR WX IN VICINITY OF STALLED SFC FRONT OVR NW PA SHOULD WANE BY MIDNIGHT...AS BLYR COOLS/STABILIZES. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... 21Z SREF PUSHES FRONTAL BOUNDARY SLOWLY THRU CENTRAL/EASTERN PA ON WED...AS AMPLIFYING UPPER TROF SWINGS THRU...BECOMING NEG TILT BY LATE IN THE DAY/EVENING. STRONG LARGE SCALE FORCING...FAVORABLE RIGHT ENTRANCE OF JET AND ANOMALOUS PWATS ALONG FRONT ALL POINT TOWARD THE POTENTIAL OF LOCALLY HVY CONVECTIVE RAINFALL ACROSS EASTERN PA ON WED...ESPECIALLY LATE IN THE DAY. WILL KEEP HIGH POPS THERE...AND MENTION HEAVY RAIN IN THE GRIDS. ANTECEDENT CONDS PRETTY DRY...SO IT WILL BE VERY TOUGH TO GET NEAR THE WIDESPREAD FFG VALUES OF 4 TO 4.5 INCHES IN 3 HRS. URBAN AREAS ARE CLOSER TO 3 INCHES IN 3 HRS...BUT EVEN THAT WOULD BE A STRETCH. WILL ALSO HAVE TO MONITOR POTENTIAL OF SVR WX WED ACROSS OUR SE ZONES...WHERE MEAN SREF CAPES SURGE TO ARND 2000 J/KG. MAX TEMPS COULD STAY IN THE 70S WED OVER THE NW HALF OR MORE OF THE REGION...AND DIP INTO THE LOWER 50S IN THE NW MTS WED NIGHT. && .LONG TERM /THURSDAY THROUGH TUESDAY/... LEFT SOME SHOWERS AND STORMS IN FCST FOR WED NIGHT INTO EARLY THU AM. STILL EXPECT MOST OF THU TO BE OK FOR MOST OF C PA... AS THE UPPER LEVEL TROUGH MOVES JUST EAST OF THE AREA. COLD FRONT FALLS APART JUST TO THE SE OF C PA...THEN WARM AND HUMID AIR MOVES BACK TO THE NW FRIDAY NIGHT. NEXT FRONT MOVES ACROSS SATURDAY...BUT WEAK SFC TROUGH AND UPPER TROUGH TO LINGER ACROSS THE GREAT LAKES EARLY NEXT WEEK. THUS WENT MAINLY DRY FCST FOR THU AND FRI...THEN CHC FOR SAT... THEN S CHC ON SUNDAY. WENT WITH DRY FCST FOR MONDAY AND TUE. GFS BLOWS UP A SYSTEM OVER SOUTH CENTRAL PA ON MONDAY...BUT THIS NOT CONSISTENT WITH OTHER MODELS AND RUNS...SO THINK IS A CONVECTIVE FEEDBACK PROBLEM. && .AVIATION /02Z WEDNESDAY THROUGH SUNDAY/... MAINLY VFR CONDITIONS EXPECTED THIS EVENING WITH ONLY ISOLATED -SHRA/TSRA. LATER TONIGHT WILL BE SIMILAR TO LAST NIGHT WITH AREAS OF FOG FORMING AFTER DARK. REDUCTIONS TO MVFR CAN BE EXPECTED AFTER 10-11PM ACROSS MOST AREAS WITH FURTHER REDUCTIONS TO IFR ACROSS CENTRAL AND WESTERN TERMINALS AFTER MIDNIGHT. ONGOING CONVECTION TO OUR SOUTH WILL MOVE NORTH INTO THE AREA AFTER MIDNIGHT AND WILL BE ENHANCED BY A SHORTWAVE APPROACHING FROM THE GREAT LAKES. THIS WILL CAUSE A MORE WIDESPREAD AREA OF SHOWERS AND THUNDERSTORMS TO OVERTAKE THE AREA CAUSING REDUCTIONS TO MVFR AND EVEN SOME IFR STARTING AT ABOUT 2AM ACROSS CENTRAL AREAS AND 8AM FARTHER EAST NEAR HARRISBURG. THE UPPER LEVEL TROUGH WILL BECOME NEGATIVELY TILTED OVERHEAD ON WEDNESDAY KEEPING THE CHANCE OF SHOWERS AND THUNDERSTORMS AROUND. WESTERN AREAS SHOULD IMPROVE EARLIEST ON WEDNESDAY AFTN WITH MOST SHOWERS COMING TO AN END BY THE AFTERNOON. FURTHER EAST HEAVY RAIN AND THUNDERSTORMS CAN BE EXPECTED TO CONTINUE THROUGH WEDNESDAY NIGHT WITH REDUCTIONS TO MVFR AND IFR VISIBILITY AND CEILING EXPECTED. THE FRONT SHOULD FINALLY BE OFFSHORE BY THURSDAY MORNING BRINGING IN VFR CONDITIONS. HOWEVER WE WILL STILL BE UNDER THE UPPER LEVEL TROUGH WHICH MAY CAUSE A FEW ISOLATED AFTERNOON SHOWERS TO DEVELOP... WHICH MAY BRIEFLY LOWER CEILINGS AND VISIBILITIES TO MVFR. VFR CONDITIONS EXPECTED FRIDAY AND SUNDAY... BUT YET ANOTHER FRONT MAY BRING ANOTHER CHANCE OF THUNDERSTORMS ON SATURDAY. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DANGELO NEAR TERM...FITZGERALD SHORT TERM...DANGELO/FITZGERALD LONG TERM...MARTIN AVIATION...GARTNER/EVANEGO
Hazardous weather outlook, Jul 23, 1:17 AM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 117 AM EDT WED JUL 23 2008 PAZ004>006-010>012-017-018-037-041-240530- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-TIOGA-NORTHERN LYCOMING- 117 AM EDT WED JUL 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ019-024>028-033>036-045-046-049-050-056-063-064-240530- SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET- BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-PERRY-CUMBERLAND-ADAMS- 117 AM EDT WED JUL 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY A LARGE AREA OF SHOWERS WITH EMBEDDED STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL MOVE QUICKLY NORTHEAST ACROSS THE REGION EARLY THIS MORNING. LOCALIZED STRONG WIND GUSTS ARE POSSIBLE. FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR AND COULD CAUSE A FEW POWER OUTAGES. ANOTHER ROUND OF SCATTERED STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL OCCUR LATER THIS AFTERNOON AND EARLY THIS EVENING ACROSS SOUTH CENTRAL PENNSYLVANIA AS A COLD FRONT APPROACHES FROM THE NORTHWEST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. PAZ042-051>053-057>059-065-066-240530- SULLIVAN-MONTOUR-NORTHUMBERLAND-COLUMBIA-DAUPHIN-SCHUYLKILL-LEBANON- YORK-LANCASTER- 117 AM EDT WED JUL 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY A LARGE AREA OF SHOWERS WITH EMBEDDED STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL MOVE QUICKLY NORTHEAST ACROSS THE REGION EARLY THIS MORNING. LOCALIZED STRONG WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE. FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR AND COULD CAUSE A FEW POWER OUTAGES. ANOTHER ROUND OF SCATTERED STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL OCCUR LATER THIS AFTERNOON AND EARLY THIS EVENING ACROSS SOUTH CENTRAL PENNSYLVANIA AS A COLD FRONT APPROACHES FROM THE NORTHWEST. IN ADDITION...THUNDERSTORMS TRAINING NORTHEAST ACROSS THE SAME AREAS WILL LEAD TO LOCALLY VERY HEAVY RAIN OF 2 TO 3 INCHES. THIS AMOUNT OF RAINFALL WILL CAUSE SIGNIFICANT PONDING OF WATER THROUGHOUT LOW SPOTS ON ROADS AND POOR DRAINAGE AREAS IN CITIES AND TOWNS. SOME SMALL STREAMS COULD APPROACH BANK FULL LATER TODAY OR TONIGHT...ESPECIALLY EAST OF THE LOWER SUSQUEHANNA VALLEY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. LAMBERT
In the hours before
Special weather statement, Jul 22, 8:12 PM EDT, 5 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 812 PM EDT TUE JUL 22 2008 PAZ017>019-230045- CLEARFIELD PA-NORTHERN CENTRE PA-SOUTHERN CENTRE PA- 812 PM EDT TUE JUL 22 2008 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CENTRE AND EAST CENTRAL CLEARFIELD COUNTIES... AT 808 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST OF CLEARFIELD...MOVING EAST AT 29 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR PHILIPSBURG AROUND 820 PM...BLACK MOSHANNON STATE PARK AROUND 835 PM AND UNIONVILLE AROUND 845 PM. FORECASTER: KF
Special weather statement, Jul 22, 11:27 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1127 PM EDT TUE JUL 22 2008 PAZ004-005-230400- MCKEAN PA-WARREN PA- 1127 PM EDT TUE JUL 22 2008 ...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WARREN AND NORTHWESTERN MCKEAN COUNTIES... AT 1124 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 11 MILES EAST OF WARREN TO 5 MILES NORTH OF WARREN TO 7 MILES WEST OF WARREN...MOVING NORTH AT 24 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. A 15 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN OR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL AFFECT THE TOWN OF RUSSELL AROUND 1135 PM...AND THEN STAY OVER MAINLY RURAL AREAS OF NORTHWESTERN MCKEAN COUNTY...NORTHEASTERN WARREN COUNTY AND NORTH CENTRAL WARREN COUNTY. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62. FORECASTER: LAMBERT
Special weather statement, Jul 22, 11:34 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1134 PM EDT TUE JUL 22 2008 PAZ066-230415- LANCASTER PA- 1134 PM EDT TUE JUL 22 2008 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LANCASTER COUNTY THROUGH 1215 AM EDT... AT 1134 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF WILLOW STREET...OR 4 MILES TO THE WEST OF BETHEL...MOVING NORTHEAST AT 40 MPH. WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. EXPECT OCCASIONAL DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN OR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR QUARRYVILLE AROUND 1140 PM...PARADISE AROUND 1150 PM AND GAP AROUND 1155 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 222...STATE ROAD 41. FORECASTER: LAMBERT/GARTNER
Special weather statement, Jul 23, 12:39 AM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1239 AM EDT WED JUL 23 2008 PAZ024>026-033>036-230645- BEDFORD PA-BLAIR PA-CAMBRIA PA-FRANKLIN PA-FULTON PA-HUNTINGDON PA- SOMERSET PA- 1239 AM EDT WED JUL 23 2008 ...STRONG THUNDERSTORMS WILL AFFECT BEDFORD...FULTON...SOMERSET... SOUTHERN BLAIR...SOUTHERN CAMBRIA...SOUTHERN FRANKLIN AND SOUTHWESTERN HUNTINGDON COUNTIES THROUGH 245 AM... AT 1239 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 26 MILES SOUTH OF CONNELLSVILLE TO 13 MILES SOUTHWEST OF FROSTBURG TO 29 MILES SOUTH OF CUMBERLAND TO 44 MILES SOUTH OF BERKELEY SPRINGS...MOVING NORTHEAST AT 30 MPH. THESE STORMS WILL BE NEAR ADDISON AROUND 100 AM...SALISBURY... WELLERSBURG...MOUNT DAVIS...AND MEYERSDALE AROUND 115 AM...ROCKWOOD...LAKE GORDON...HYNDMAN AND GARRETT AROUND 130 AM AND SEVEN SPRINGS...SOMERSET...BUFFALO MILLS AND LOCUST GROVE AROUND 145 AM. WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN OF UP TO ONE INCH IN JUST 30 MINUTES WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT FREQUENT...DANGEROUS LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN OR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100 AND 183...I-70 BETWEEN MILE MARKERS 147 AND 170...I-99 BETWEEN MILE MARKERS 0 AND 25. FORECASTER: LAMBERT
Special weather statement, Jul 23, 1:30 AM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 130 AM EDT WED JUL 23 2008 PAZ035-036-056>059-063>066-230700- ADAMS PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-FULTON PA-LANCASTER PA- LEBANON PA-PERRY PA-SCHUYLKILL PA-YORK PA- 130 AM EDT WED JUL 23 2008 ...STRONG THUNDERSTORMS WILL AFFECT ADAMS...CUMBERLAND...DAUPHIN... EASTERN PERRY...FRANKLIN...LANCASTER...LEBANON...SOUTH CENTRAL FULTON...SOUTHWESTERN SCHUYLKILL AND YORK COUNTIES THROUGH 3 AM EDT... AT 127 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM BERKELEY SPRINGS TO LEITERSBURG TO 12 MILES SOUTH OF MANCHESTER...MOVING NORTHEAST AT 50 MPH. THESE STORMS WILL BE NEAR BIG COVE TANNERY AROUND 145 AM...FORT LOUDON AROUND 200 AM...ROXBURY AROUND 215 AM...COLONEL DENNING STATE PARK AROUND 230 AM...NEW BLOOMFIELD...HARRISBURG AND WILLOW STREET AROUND 245 AM AND MILLERSBURG AROUND 300 AM. LOCALIZED...STRONG WIND GUSTS TO 45 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE STORMS. A 30 MINUTE PERIOD OF VERY HEAVY RAIN TOTALING UP TO ONE INCH WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN OR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 199 AND 295...I-70 BETWEEN MILE MARKERS 167 AND 170...I-78 BETWEEN MILE MARKERS 0 AND 8...ALL OF I-283. FORECASTER: LAMBERT
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 2:08 AM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon, York | 82 min |
| Jul 23, 2:22 AM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Fulton, Huntingdon, Juniata, Mifflin and 1 more | 68 min |
| Jul 23, 2:34 AM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lebanon, Perry | 71 min |
| Jul 23, 2:36 AM EDT | Severe Thunderstorm Warning | CTP | Warren | 54 min |
| Jul 23, 10:57 AM EDT | Areal Flood Advisory | CTP | Columbia, Lycoming, Montour, Northumberland, Snyder, Sullivan and 1 more | 3 hr |
| Jul 23, 12:11 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 4 more | 3 hr |
| Jul 23, 1:45 PM EDT | Areal Flood Advisory | CTP | Columbia, Lycoming, Montour, Sullivan | 3 hr |
| Jul 23, 3:13 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 2 more | 3 hr |
| Jul 23, 3:55 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 65 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.